# SDR MALA040327

- Difficulty date: March 31, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Aircraft time: 28,436 hours, 23,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT SIDE OF FUSELAGE HAS SEVERAL DENTS AT STA 340 FROM SL1632-1634.  MAINTENANCE REPAIRED DENTS IAW MESABA EO S53035.  AIRCRAFT RELEASE DATE 4/16/2004.
